So I've never heard of anything like this, but here is the story.
Sometimes after intercorse, parts of my body become numb. Most recently, my right hand was completely numb and my figers were literally stuck in an awkward position. My right eyelid was slightly dropped and the right side of my mouth was also slightly dropped. I felt absolutely drained (more than I normally would after intercorse) and could hardly speak.
This was all really intense and really scared me. I'm a 19 girl so I told my mom what happened but left out the sex part. However, she doesn't always take my sickness's seriously. Can someone please tell me what this could be?
Thanks so muchhh.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?